RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 83, Issue 2  


Congratulations to Armen Glebovich Sergeev
IInvestigation of the sets of real solutions of non-linear equations
A. V. Arutyunov
5
On the existence of a linear differential system with given values of the Perron exponent
A. Gargyants
21
Representing systems of exponentials in projective limits of weighted subspaces of $H(D)$
K. P. Isaev, K. V. Trounov, R. S. Yulmukhametov
40
Bounds for a class of quasilinear integral operators on the set of non-negative and non-negative monotone functions
A. A. Kalybay, R. Oinarov
61
An exponential estimate for the cubic partial sums of multiple Fourier series
G. A. Karagulyan, H. Mkoyan
83
On the asymptotics of solutions of elliptic equations at the ends of non-compact Riemannian manifolds with metrics of a special form
A. N. Kondrashov
97
$\mathbb R$-factorizability of $G$-spaces in the category G-Tych
E. Martyanov
126
On homogenized equations of filtration in two domains with common boundary
A. M. Meirmanov, O. V. Galtsev, S. A. Gritsenko
142
Asymptotics of solutions of a modified Whitham equation with surface tension
P. I. Naumkin
174
Sobolev-orthogonal systems of functions and the Cauchy problem for ODEs
I. I. Sharapudinov
204
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019